# SDR IPXA2015121396667

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,275 hours, 10,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ELT COMPARTMENT INOPERATIVE & RT FLOOR ESCAPE PATH MARKING LIGHTING ASSY REF AMM 33-51-17-0401.  OPS CK GOOD. ESR: IPC 33-51-17-03.
